# SDR ASAA2021091735977

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,679 hours, 11,990 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250276060
- Condition: Broken
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING FUEL NOZZLES, FOUND BROKEN TERMINAL LUG ON WIRE HARNESS. GROUNDED - YES. REMOVED AND REPLACED WIRE HARNESS MW0326 ON #1 ENGINE REF B737-800 AMM 26-11-02. ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST, NO FAULTS NOTED, REF AMM 26-11-00-710-801.
